# SDR IPXA2014041182594

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 654U6624197
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM DAMAGED,  REPAIRED IAW EO B747-5720-54008-A.
